Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having hot flashes, night sweats post menopausal. On BP medication. Any ideas ?

Hi I have recently had a scare after being on hrt and being post menopausal. Luckily everything is fine but I dont want to go back on hrt if I can help it. After 11 weks off hrt I am starting to experience hot flashes and night sweats again. I am on medication for high blood pressure canestartin 16mg daily. Is there another treatment I could have.Thanks AAAA age 50
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
please use homoeopathic medicine lachesis 200 4 drop 2 times and sepia 200 4 drop 3 times

dr praveen pathak
Answered: Sat, 6 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor